# SDR ZZDA2009100

- Difficulty date: March 23, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR FRAME SHEAR TIE CLIP IS CRACKED AT FS 1022 BETWEEN STR 15R AND 16R.  FABRICATED NEW SHEAR TIE CLIP AND INSTALLED PER BOEING DRAWING 9912243.
